| Catalog Number |
383532 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
We've received a report from xxx of 1 piece of 383532 nexiva 22ga with batch number 5071138.Inserted intravenous access on the left antecubital vein of the patient and started to notice blood leakage from the distal catheter line.Removed the iv catheter and applied pressure on the iv site.Ice compress provided.Informed patient regarding the situation.Upon checking, the iv catheter appears to have a micro-tear on the catheter line.